Homeopathy and Health Forum
Please Help - Argentum NitricumI have been prescribed Argentum Nitricum for agoraphobia and anxiety, and I have been taking it for almost a week. Instead of feeling better, the anxiety is the same and in addition I'm extremely dizzy. Should I stop taking it? When will these symptoms stop, I don't think I can handle them for much longer.
Isabelle23 on 2015-01-12
What's the potency?
In any case you shouldn't be taking any remedy on a regular basis unless you find out how long a certain potency holds.
I would suggest you stop it and see if any good happens to you. You can give your case here later if you don't find any relief with these.
♥ rishimba 3 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.